Open Access
Translator Disclaimer
February 2010 Uncountably Many Mutually Disjoint, Simply Connected, Contractible and Frechet Differentiable Subsets of the Sphere in $\ell^2$, Each of Which is Dense in the Sphere
Sam H. Creswell
Missouri J. Math. Sci. 22(1): 3-9 (February 2010). DOI: 10.35834/mjms/1312232715

Abstract

Each sphere in $\ell^{2}$ contains uncountably many mutually disjoint, simply connected, Frechet differentiable and contractible subsets, each of which is dense in the sphere.

Citation

Download Citation

Sam H. Creswell. "Uncountably Many Mutually Disjoint, Simply Connected, Contractible and Frechet Differentiable Subsets of the Sphere in $\ell^2$, Each of Which is Dense in the Sphere." Missouri J. Math. Sci. 22 (1) 3 - 9, February 2010. https://doi.org/10.35834/mjms/1312232715

Information

Published: February 2010
First available in Project Euclid: 1 August 2011

zbMATH: 1207.46016
MathSciNet: MR2650056
Digital Object Identifier: 10.35834/mjms/1312232715

Subjects:
Primary: 46B20 , 46C05

Rights: Copyright © 2010 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.22 • No. 1 • February 2010
Back to Top